Journal of Combinatorics, Information & System Sciences : (A Quarterly International Scientific Journal)

Published in Association with Forum for Interdisciplinary Mathematics

Current Volume: 46 (2021 )

ISSN: 0250-9628

e-ISSN: 0976-3473

Periodicity: Quarterly

Month(s) of Publication: March, June, September & December

Subject: Mathematics

DOI: 10.32381/JCISS

Online Access is free for all life members of JCISS.


Journal of Combinatorics & System Sciences (JCISS) publishes significant original papers and survey articles on important advances, carrying theoretical and practical results of Mathematical orientation in any one of the following major areas:

Combinatorics (e.g., Graph Theory, finite Geometries, Combinatorial Geometries, Combinatorial Problems in Number Theory and Abstract Algebra, Coding Theory, Block/Factorial Designs, Search and Combinatorial Problems in Statistical Inference).

Information Theory (e.g., The Shannon Theory, Rate-Distortion Theory, Theory of Error-Correcting Codes, Detection and Estimation, Communication, Sampling Theorems, and Stochastic Processes, Pattern Recognition, Measures of Information and their Applications in Physical Sciences, Social Sciences, Commerce and Business Management, Humanities, and Statistics)

Mathematical System Theory (e.g., Topological Dynamics, Theory and Dynamical Poly systems, General System Theory, Formal System Theory, Reliability Theory and Practice, Mathematical Theory of Automation and Algorithms, Algebraic System Theory, Ergodic Theory, and Mathematical Linguistics)

Computational Intelligence Techniques (e.g., Fuzzy set theory and its generalizations, Soft set theory, Computing with Words, Neutrosophic Sets, and Systems, Interval Analysis, Rough Sets, Algorithmic Developments and Applications in Real-Life Problems.

Journal of Combinatorics & System Sciences is published four times a year. As a result, the journal serves as a forum for all researchers and practitioners engaged in research and development in these fields.

Journal of Combinatorics & System Sciences also presents refereed surveys, book reviews, tutorial articles, and comments on already published papers in JCISS. Special issues devoted exclusively to any important subarea of the journal may also be published.

Zentralblatt Math
Mathematical Reviews

Editor -in -chief
Viswanath Ramakrishna

Dept. of Mathematical Sciences,
University of Texas at Dallas, 2601
N. Floyd Rd, Richardson,
TX 75080, USA.

Associate Editor
Raj Kumar Verma

University of Chile
8330015 Santiago, Chile

Managing Editor
Deepankar Sharma

Dr. K.N.Modi Institute of Engg.& Tech. Modi Nagar, U.P.

Editorial Board
Toby Berger

Dept. of Electrical anbd Computer Engineering
University of Virginia
Charlottesville, VA USA

Peter Horak

Dept. of Maths
University of Washington,
Tacoma, USA

Ram P. Sharma

Himachal Pradesh University
Shimla, HP-171005, India

Pascale Charpihn

Institut National De Rercherche en
Informatique en Automatique
Paris, France

Michail Ch. Klin

Deptt. of Maths and Computer Science
Ben Gurion University of Nagev,
PO Box 653, Beez- Sheva 84105, Israel

K. P. Shum

Institute of Mathematics
Yannan University,
Kunmimg, Yunnan 650091
P. R. China

D. K. Ray-Chaudhuri

Dept. of Mathematics
The Ohio State University,
Columbus, OH, USA

Jose M. Merigo Lindahi

Faculty of  Engineering & Information Technology
University of Technology
Sydney, Australia

Deepa Sinha

Department of Mathematics
South Asian University,
Akbar Bhavan, Chanakyapuri
New Delhi, India

Charles J. Colbourn

School of Computing,
Information & Decision System Engineering
Arizona State University
Tempe, USA

W. Mader

Instut Fur Mathematica Dept of Maths
Universitat Hannover,
3000, Hannover, Germany

Henk Van Tilborg

Technische Universiteit Eindhoven
5600 MB, Eindhoven
The Netherlands

B. K. Dass

Former Professor
University of Delhi,
Delhi-110007, India

Takis Papaioannou

Dept of Maths, Prob- Stat & O. R.
University of Ioannian
45110, Ioannian, Greece

Junzo Watada

Dept of Computer & Information Sciences
University Technology PETRONS
32610, Seri Iskandar
Perek Darul Ridzum, Malaysia

Michael J. Ferrara

University of Colorado Denver,
Co-80204, USA

C. R. Rao

Center for Statistical Analysis
Pennsylvania State University,
University Park, PA-16802, USA

D.J.A. Welsh

Mathematical Institute
Oxford University,
OX1 4JD, England

Robert G. Gallager

Dept. of Elect. Engineering
M.I.T., Cambridge
Mass 021139, USA

Alexander Rosa

Dept. of Maths & Statistics
McMaster University,
Hamilton, Ontario
L85 4K1, Canada

Dong Ye

Middle Tennessee State University,
Murfreesbovo, TN-37132,USA

Ron Gould

Goodrich C. White Professor
Dept. of Mathematics & Computer Science
Emory University, Atlanta
GA 30332, USA

Alexander Schrijver

Stichting Mathematisch Centrum
Kruislaara 413, 1098 SJ Amsterdam
The Netherlands

Moshe Zakai

Faculty of Elect. Engineering
Technion- israel Inst of Tech.
Halfa, Israel

Volume 46 Issue 1-4 , (Jan-2021 to Dec-2021)

System of Caputo Fractional Differential Equations with Applications to Predator and Prey Model

By 1: Govinda Pageni , Aghalaya S. Vatsala

Page No : 1-18

In this research article, we provide a methodology to solve the three systems of qth order linear Caputo fractional differential equations, where 0 < q < 1. Since the Caputo derivative is in the convolution form, we can apply the Laplace transform technique. The solution of the two linear system can be used as a tool to study the stability of the equilibrium solution of the Lotka-Volterra predator-prey model. We have referenced three system SIR model in this work. Due to the global nature of the Caputo derivative, the solution obtained is closer to the real data than the integer derivative.

Authors :
Aghalaya S. Vatsala : University of Louisiana at Lafayette, Lafayette, LA-70504
Govinda Pageni : University of Louisiana at Lafayette, Lafayette, LA-70504


Price: 251

Bilevel Optimization and Conjectural Equilibrium: Theoretical Results and Numerical Algorithms (An Invited Tutorial Paper)

By 1: Nataliya Kalashnykova , Viacheslav Kalashnikov , José Guadalupe Flores- Muñiz

Page No : 19-113

We study a mixed oligopoly model, including a nonprivate firm that maximizes the convex combination of domestic social surplus and net profit, under the concepts of consistent conjectural variations (CCVE), Cournot–Nash, and perfect competition equilibria and analyze the behavior of these equilibria. We compare the results to develop an optimality criterion for a parameter, decided by the nonprivate firm, known as socialization level. To work with the CCVE, we need to define the concept of consistency; hence, we also consider a classic oligopoly, which only includes private firms that maximize net profit, and reformulated it as a non-cooperative game, named meta-game, where the players (the private firms) select a conjecture as their strategies; then, we prove that the Nash equilibrium for the meta-game implies the CCVE. After that, due to its similarities with the meta-game, we study the Tolls Optimization Problem (TOP). Taking advantage of the sensitivity analysis for convex quadratic optimization and the filled function method; then, we present an efficient algorithm to solve the TOP. Finally, we apply these results to a financial model in which a group of sectors buy, sell, or exchange a set of instruments; each sector faces some uncertainty when selecting its assets and liabilities to optimize its portfolio structure. The problem is modeled using the concepts of conjectural variations and meta-game and we present results concerning the CCVE.

Authors :
Nataliya Kalashnykova :
Universidad Autónoma de Nuevo León (UANL), Av. Universidad S/N, Ciudad Universitaria, San Nicolás de los Garza, Nuevo León, 66455, Mexico
Viacheslav Kalashnikov : Instituto Tecnológico y de Estudios Superiores de Monterrey (ITESM), Campus Monterrey, Ave. Eugenio Garza Sada 2501 Sur, Monterrey, Nuevo León, 64849, Mexico 
José Guadalupe Flores-Muñiz : Universidad Autónoma de Nuevo León (UANL), Av. Universidad S/N, Ciudad Universitaria, San Nicolás de los Garza, Nuevo León, 66455, Mexico.


Price: 251

Studies on Association Rule-based Table Data Analysis and its Applications - New Mathematics for Data Sciences - (An Invited Tutorial Paper)

By 1: Hiroshi Sakai

Page No : 115-230

This tutorial paper will survey the research on association rule-based table data analysis and its application. The proposed methods obtain helpful information from discrete table data through rules, which differs from statistical table data analysis by mean or variance. Regression expressions in continuous value table data can characterize past data and predict future data values. The same will hold for rules in discrete value table data.
This tutorial paper consists of the following three parts.
Part I: Background and Examples of Rule Generation from Tables
Part II: Mathematical Research of Rule Generation from Tables
Part III: Realization of Software Tools and Applications. We introduce the research trends in this field widely through three parts.

Author :
Hiroshi Sakai :
Department of Basic Sciences, Graduate School of Engineering, Kyushu Institute of Technology, Tobata, Kitakyushu 804-8550, Japan


Price: 251

Algebras and Logics Emerging Out of Rough Sets (An Invited Review Paper)

By 1: Masiur Rahaman Sardar , Mihir Kumar Chakraborty

Page No : 231-313

This is basically a survey work though some new results have also been incorporated. The contents presented are from the research done by Chakraborty and his co-workers for last three decades. A major part consists in presentation of set-models of abstract algebraic structures generated from rough sets. Three Types of logics developed during the course of research are categorized. Some foundational issues are raised at the end and open questions are mentioned.

Authors :
Mihir Kumar Chakraborty :
School of Cognitive Science, Jadavpur University, Kolkata, 700032, West Bengal, India.
Masiur Rahaman Sardar : Department of Mathematics, City College, Kolkata, 700009, West Bengal, India.


Price: 251

Instruction to the Author

The journal is committed to maintaining the highest level of integrity in the content published.

This journal has a Conflict-of-Interest policy in place.

The journal may use plagiarism detection software to screen the submissions. If plagiarism is identified, then the paper will be rejected without any review process.

Content published in this journal is peer-reviewed (Single Blind).


Products related to this item

© All Rights Reserved 2023, Prints Publications Pvt. Ltd.

Powered by : Prints Publications Pvt Ltd